# SDR DL76S081236

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 57,940 hours, 26,291 cycles
- Engine: Ge CF680A2
- Engine time: 46,481 hours, 21,075 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580398
- Condition: Making Metal
- Location: Nr 2
- Part time: 46,481 hours, 21,075 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE WENT TO ZERO, HEARD AUDIBLE STALL.  CREW SHUT OFF FUEL LEVER.  MTC FOUND METAL IN THE TAIL PIPE.  NR 2 ENG REPLACED PER TRANS 1T145.
